MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PNEUPAC PARAPAC PLUS 310, STAGE 3 BOXING, SPAIN; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL ASD, INC. PNEUPAC PARAPAC PLUS 310, STAGE 3 BOXING, SPAIN; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number 530A1167
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pressure needle was broken.Patient involvement is unknown.
 
Additional Manufacturer Narrative
Date of event is unknown, no information has been provided to date.Device evaluation: one device was returned for investigation.Visual inspection noted: "device was received in with damages on the instruction label, front panel label and battery cover, surrounding the patient outlet connector, eye ball with glue, scratches on manometer glass, tidal volume is rubbing to front panel." the tamper seal was damaged.Functional testing was able to duplicate and confirm the reported complaint.Root cause was attributed to the damaged front panel."tidal volume was rubbing to damaged front panel." the service history review identified there was no indication that the complaint was related to a service of the device within the review period.Changed rfv assembly.

Brand Name
PNEUPAC PARAPAC PLUS 310, STAGE 3 BOXING, SPAIN
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19072570
Report Number3012307300-2024-02300
Device Sequence Number14616940
Product Code BTL
UDI-Device Identifier35019315107478
UDI-Public(01)35019315107478(11)140515
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K123957
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number530A1167
Device Catalogue Number530A1167NES
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2024
Initial Report FDA Received Date04/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown